because I on the pill but also on medication for ibs and to stop me feeling sick?
actually, i knew i was pregnant within a week... maybe it was psychological because we had very much planned our son?
if you are on the pill and you are having meds all of a sudden for something else it is very well possible that the 'new' medication are having an unwanted side effect. it is always a really good idea to read the leaflets that comes with medication to potentially make you aware of problems? but please appreciate that in most cases those side effects are often rare and a miner effect compared to the original problem.
I would say it's more likely that your medication is causing the problem ... one week after conception doesn't generally come with a whole lot of symptoms, but if you're certain you are pregnant, then you need to see your doctor ... especially to see if your medication poses any threat.
Also ... you're on the pill? If you're taking it properly, there should only be about a 2% chance of you getting pregnant.